# SDR USAA2009031890628

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 883,583 hours, 17,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 1141410425
- Part serial: 193
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - DELAMINATION ON NR 4 SLAT SKIN INNER SURFACE AT WS 538.2.  REPAIRED NR 4 SLAT IAW B767 SRM 57-43-02 & 51-70-10.
